# SDR RAIA970509

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383400
- Condition: Failed
- Location: Landing Gear
- Part time: 20,113 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEM - FLT 7173 - INBOUND TO STL, UNABLE TO EXTEND LANDING GEAR, CYCLED HANDLE, GEAR UNSAFE, PERFORMED EMERGENCY EXTENSION.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE.  PERFORMED MAINTENANCE CHECK FLIGHT.
